# SDR UALA2012011900405

- Difficulty date: January 19, 2012
- Submitted: January 24, 2012
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 57,883 hours, 6,780 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LT INOP:  DOOR 2RT SLIDE ILLUM.  REPLACED LAMP, CHECKS OKAY.
